# SDR P5CA9900558

- Difficulty date: April 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 7110 · Engine Cowling System
- Part: Frame
- Condition: Damaged
- Location: Nr 3 Engine Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 INBOARD POWER COWL NR 3 LATCH AREA HAS FRAME/OUTER SKIN DAMAGE.  REPAIRED PER SRM 54-30-03.
